| Model Number |
CCWET4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced refractive error.Hence the lens was explanted and replaced with another lens in a secondary procedure.The clinical reason for explant was refractive error.
Additional Manufacturer Narrative
The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The root cause for the removal of the iol could not be determined.Information was provided that the company 23.5 diopter, (1.5 extended depth of focus) lens was explanted due to a reported "refractive error".Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Follow up attempts were made for more details of the event.No further information has been provided at this time.The manufacturer internal reference number is: (b)(4).